curls and birth control pills
View Single Post
View Public Profile
Send a private message to LillieF
Find More Posts by LillieF
Join Date: Sep 2009
Monday, September 21, 2009 at 09:47PM
: Me too!
I've been on NuvaRing for about a year now, and just a few months ago I noticed some drastic hair loss. I've definitely always had SUPER thick hair, so it wasn't anything noticeable (of course for me though, it was a big deal). I had an inkling it might have to do with the hormones, but I'm also 25, so my hair may be changing texture. I read somewhere online that your hair goes through a shift in texture and/or thickness every 5 or 7 years.. dunno how much truth there is to that.
Anyway, my hair has definitely become a bit thinner and more relaxed. It's annoying, because the bottom of my hair is super curly like regular but the top is relaxed with no body, so I end up looking like a poodle. Going to have to talk to my hair dresser about this one.
Thanks for the info guys.. Very helpful!